MAUDE Adverse Event Report: WARSAW ORTHOPEDICS ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

WARSAW ORTHOPEDICS ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 6190077
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
 
Event or Problem Description
It was reported that on an unknown date, post-op, the implanted plate broke.No patient complications were reported as a result of this event.The patient does not really want to have any further surgery.
 
Additional Manufacturer Narrative
Additional information: x-ray image review: x-ray review: "pre-op and post-op x-rays from c3-7 anterior cervical discectomy and fusion revised to c3-t1 fusion with c6-7 corpectomy and posterior instrumentation show fracture of the translational plate.This can happen with sudden/exaggerated cervical extension despite the presence of posterior instrumentation.All hardware appears appropriately placed.Significant deformity correction has occurred possible adding some "pre-stress" to the construct." if information is provided in the future, a supplemental report will be issued.

Brand Name
ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6692245
Report Number1030489-2017-01689
Device Sequence Number13586076
Product Code KWQ
UDI-Device Identifier00613994235756
UDI-Public00613994235756
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K063100
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6190077
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2017
Supplement Date Received by Manufacturer07/11/2017
Initial Report FDA Received Date07/07/2017
Supplement Report FDA Received Date07/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1